# SDR CA030710002

- Difficulty date: June 6, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,072 hours
- Engine: Pwa PT6T3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105FM
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VOID IN S.S. LEADING EDGE STRIP OUTBOARD BLADE TIP  JUNCTION OF BLADE SKIN. VOID AREA APPROXIMATELY 0.175 INCH CHORDWISE X 0.375 INCH SPANWISE. BLADE REMOVED AND SENT FOR REPAIR. SN A-7719.
